Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes constant fever and red spots in the mouth?

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3683 Questions

default
Posted on Fri, 3 Mar 2017 in Child Health
Question: My 5 yrs old girl is suffering from fever for 5 days and high oral infection, inside of mouth has become totally reddish., pus in the lips, gland of mouth swallowing.
We have changed 2 docs. 1st two docs have prescribed AZITHRAL AND CEPODEM . FEVER Gap has slightly increased but no improvement in oral condition.
Now yesterday we changed another Doctor. He has prescribed CLAVAM FORTE and METROGYL Oral suspension. Is it OK to follow the last one. I am following from last night. Mouth conditions slightly improved.
doctor
Answered by Dr. Diptanshu Das 59 minutes later
Brief Answer:
Likely to be due to a viral infection.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query. Possibly the problem is due to a viral infection. Irrespective of what you do, the infection has a duration of a week or so. You can give antibiotics, change antibiotics, change doctors every single day and do anything you wish but nothing will actually help since you are not trying to understand that it is actually a self limiting condition that will last for a week or so no matter what you do. So, whether you want to carry on with the previous antibiotic, stop it, change over to something else - is entirely upon you as all the options are equally useless and none of them is actually going to do any good.

The mouth condition will gradually improve. Please be patient. You may use Clenora gel and/or Zytee gel topically in her mouth for relief. Nothing else actually needs to be done.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Azithral

doctor1 MD

Hi, My daughter has having fever and cough few days ago. She prescibed with MoX and levolin , after that she was ok for 4 days and went to preschool. Now again she has cough and mild fever, another doc suggested to give her mucolite syrup and...

doctor1 MD

You can refer the above case of mine as i had already talk with you. Now i want to share some information. I had been getting pains under right side under ribs and upper abdomen. 1 month back - I had throat pain, body pain and mild fever so i had...

doctor1 MD

My child is 4 years old she has a cough which comes back while she is sleeping in the night. She is been on cough syrup coriminic/orange cs. It's been quite a long the couch still existing. Can I give her Azithral liquid 200.

doctor1 MD

My age is 51, height 170 cm, weight 70 kgs. suffering from fever from day before yesterday, over body pain . doctor prescribed F 500 and Azithral tablet. doctor said water is low and advised me to take more water. my fever goes and now I have the problem of vomitting and severe stomach pain.

doctor1 MD

my 18 month old son has cough and cold for a week. then he had fever and conjunctivitis. conjunctivitis got cured in three days but the high fever remained, hence he was put on Azithral antibiotics. it is his 2nd day, but slight fever is there. the cough is so worse that he is not able to sleep and more or less coughs throughout the day too. he was taking Ascoril syrup but that does not seem to help much

doctor1 MD

I am a 30 year old man. I had Azithral 500mg tablet for throat pain, back pain and fever. We are planning to have a baby. Is there safe to have sex when I am taking this medicine and shortly after this. Is there is traces of antibiotics present in semen.

Thanks